Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Trying to conceive, stopped taking microgynon. Getting heartburn, withdrawal bleed, pregnancy test negative. Any advice ?

Hi, I stopped taking microgynon 30 on the last pill of my packet (5weeks ago) to try for a baby, and I have been getting all the right symptoms for pregnancy for about 2 weeks and I ve now started getting heartburn , which I had all the way through my first pregnancy. I am nearly a week late, working from my withdrawal bleed , and I wasn t sure if I was having side effects from stopping the pill? I have took a pregnancy test 2 days ago and it was negative. Any advice would be appreciated, thank you.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After stopping the pills it will take sometime for regularization of cycles and for returning of ovulation. So your delay in periods could be because of that.
But we cannot completely rule out the possibility of pregnancy also, as sometimes ovulation can return within 2 weeks of stopping the pills.
So you better go for blood test for pregnancy which can detect early pregnancy more accurately.

Take care.

Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor